Advertisement

Lithuanian Mathematical Journal

, Volume 21, Issue 1, pp 46–55 | Cite as

Existence and uniqueness of solutions of the martingale problem on branched manifolds

  • R. Mikulevičius
Article
  • 29 Downloads

Keywords

Martingale Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Watanabe, “Applications of Poisson point processes to Markov processes,” in: International Conference on Probability Theory and Statist. Math., Abstracts of Commun., Vol. 1, Vilnius (1973), pp. 125–128.Google Scholar
  2. 2.
    N. I. Portenko, “Generalized diffusion processes,” Lect. Notes Math.,550, 500–523 (1976).Google Scholar
  3. 3.
    S. V. Anulova, “Diffusion processes with singular characteristics,” in: Int. Symp. on Stochastic Differential Equations. Abstracts of Commun., Vilnius (1978), pp. 7–11.Google Scholar
  4. 4.
    A. V. Skorokhod, “Quasidiffusion processes and stochastic equations,” in: Int. Symp. on Stochastic Differential Equations. Abstracts of Commun., Vilnius (1978), pp. 101–105.Google Scholar
  5. 5.
    N. E. Karoui and J. P. Lepeltier, “Representation des processus ponctuels multivaries a l'aide d'un processus de Poisson,” Z. Wahr. Verw. Geb.,39, 111–133 (1977).Google Scholar
  6. 6.
    R. Mikulyavichyus, “Uniqueness of solutions of the martingale problem,” Liet. Mat. Rinkinys,18, No. 2, 63–73 (1978).Google Scholar
  7. 7.
    R. Mikulyavichyus, “Existence and uniqueness of solutions of the martingale problem on a manifold with boundary,” Liet. Mat. Rinkinys,20, No. 1, 99–111 (1980).Google Scholar
  8. 8.
    R. Mikulyavichyus, “Existence of solutions of the martingale problem on a manifold with boundary,” Liet. Mat. Rinkinys,20, No. 2, 95–108 (1980).Google Scholar
  9. 9.
    S. Anulova and G. Pragarauskas, “Weak Markov solutions of stochastic differential equations,” Liet. Mat. Rinkinys,18, No. 2, 5–26 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • R. Mikulevičius

There are no affiliations available

Personalised recommendations